# SDR 96ZZZM689

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 944
- Engine: Garrtt TPE33112UAR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

FLT NR 4567 - BNA - DURING CRUISE FLIGHT, THE RIGHT ENGINE TORQUE DROPPED TO 20 PERCENT AND THE RPM ROSE TO 120 PERCENT.  THE CREW SHUT DOWN THE RIGHT ENGINE, DECLARED AN EMERGENCY AND RETURNED TO BNA WITHOUT INCIDENT.  REPLACED ENGINE.  (M)
